| Model Number |
765100 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that while attaching a new feeding set, the entire tube disconnected from the spike as soon as the bag was hung and formula was pouring out.The set was immediately removed and replaced.There was no patient harm.